The Michigan Mathematical Journal

Jordan $C^*$-algebras.

J. D. Maitland Wright

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 24, Issue 3 (1977), 291-302.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029001946

Mathematical Reviews number (MathSciNet)
MR0487478

Zentralblatt MATH identifier
0384.46040

Digital Object Identifier
doi:10.1307/mmj/1029001946

Subjects
Primary: 46L05: General theory of $C^*$-algebras
Secondary: 17C99: None of the above, but in this section

Citation

Wright, J. D. Maitland. Jordan $C^*$-algebras. The Michigan Mathematical Journal 24 (1977), no. 3, 291--302. doi:10.1307/mmj/1029001946. http://projecteuclid.org/euclid.mmj/1029001946.


Export citation